Went off my thyroid medication.?

About 12 days I went off of my thyroid medication because I felt it could have been a big contributor of my miscarriages. Has anyone gone of the medication? Did you notice any changes that quickly? I'm starting to feel pretty tired, and slept 9 hours last night. I'm wondering if I could be experiencing symptoms this quickly or if these could work themselves out. My doctor knows about this, and we were going to re-test my blood after 6 weeks. I was borderline so he didn't want to keep me on meds unless I was experiencing symptoms.

3 Answers

Relevance
  • Anonymous
    9 years ago
    Favorite Answer

    That's was stupid....bass-ackwards. LOW thyroid is associated w/infertility,twinky.

    Yes,of course you'll feel like crap...duh

  • 9 years ago

    If you were only borderline hypothyroid, it is reasonable to stop taking the medication and see the effects. Its way too early to retest your thyroid function via blood tests, so the only thing you can do is monitor your symptoms.

    Good Luck!

    Source(s): Medical Professional
  • Anonymous
    9 years ago

    If you are hypothyroid at this point, you can determine it by doing a TSH assay on your blood. If this is low, your thyroid hormone production would be low. Trying to answer all of your questions otherwise would be moot and speculative. The only scientific way to answer the questions would be to do the blood test.

Still have questions? Get your answers by asking now.